Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nicotine and Depression Questionmark MrBrice

Posted by Questionmark on October 11, 2006, at 0:05:17

In reply to Re: Nicotine and Depression Questionmark, posted by MrBrice on October 7, 2006, at 22:19:58

Bromocriptine, pramipexole (Mirapex), ropinirole (Requip), and cabergoline (Dostinex) & others are all dopamine agonists that you could try (each affecting somewhat different combinations of DA receptors), and amantadine (Symmetrel) is a dopamine releaser. Parnate and selegeline are highly dopaminergic MAOIs. And, of course, the psychostimulants such as Adderal, dextroamphetamine, and Ritalin/methylphenidate have significant effects on dopamine as well.
As I've said before though, the dopamine agonists are often not quite like what one would expect-- at least for me, especially.
You also might look into the amino acids tyrosine & phenylalanine, and the supplement NADH.


> I've just come home from a night of party, and i noticed it really really istn't the nicotine that's doing me well, it's the dopamine allright.
>
> Since i have the feeling that many of the repliers here have experience with dopamine-medication, i'll ask it here-: what's the best way to increase my dopamine, witheout having to stop the treatment that my doc is so sure about.
>
> I read something on bromocriptine, might this be a solution for me?
>
> thanks,
> Brice


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Questionmark thread:686441
URL: http://www.dr-bob.org/babble/20061003/msgs/693744.html